# SDR QXEA2014090400736

- Difficulty date: August 27, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 11,727 hours, 12,497 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 85339542101
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR HAS OUTER EDGE BEAM CORRODED.   LOCATED AND DRILLED NEW OUTER EDGE BEAM IAW SRM 51-40-07. INSTALLED NUT PLATES IAW DWG 85339541, REV -B.
